# SDR CA960103519

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA167072
- Condition: Burnt
- Location: Galley Oven
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)PRIOR TO DEPARTURE, BURNING SMELL DETECTED IN GALLEY AREA. CHECK OF AREA FOUND #18 OVEN RECEPTACLE BURNT. RECEPTACLE REPLACED.
